# SDR DALA12001540865

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 77,336 hours, 73,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SLIDE LANYARD FOR THE 1R DOOR EMERGENCY ESCAPE SLIDE TO BE FRAYED.  MAINTENANCE REPLACED THE LANYARD AND RETURNED THE AIRCRAFT TO SERVICE.
